Mots-clés : parabolic equation.
@article{SJIM_2012_15_2_a13,
author = {I. V. Frolenkov and G. V. Romanenko},
title = {On the solution of an inverse problem for a~multidimensional parabolic equation},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {139--146},
year = {2012},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2012_15_2_a13/}
}
TY - JOUR AU - I. V. Frolenkov AU - G. V. Romanenko TI - On the solution of an inverse problem for a multidimensional parabolic equation JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2012 SP - 139 EP - 146 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/SJIM_2012_15_2_a13/ LA - ru ID - SJIM_2012_15_2_a13 ER -
I. V. Frolenkov; G. V. Romanenko. On the solution of an inverse problem for a multidimensional parabolic equation. Sibirskij žurnal industrialʹnoj matematiki, Tome 15 (2012) no. 2, pp. 139-146. http://geodesic.mathdoc.fr/item/SJIM_2012_15_2_a13/
[1] Anikonov Yu. E., “O metodakh issledovaniya mnogomernykh obratnykh zadach dlya evolyutsionnykh uravnenii”, Dokl. AN, 331:4 (1993), 409–412 | MR | Zbl
[2] Belov Yu. Ya., Frolenkov I. V., “Nekotorye zadachi identifikatsii koeffitsientov polulineinykh parabolicheskikh uravnenii”, Dokl. AN, 404:5 (2005), 583–585 | MR | Zbl
[3] Frolenkov I. V., Kriger E. N., “O zadache identifikatsii funktsii istochnika spetsialnogo vida v dvumernom parabolicheskom uravnenii”, J. Siberian Federal Univ. Mathematics and Physics, 3:4 (2010), 556–564
[4] Belov Yu. Ya., Kantor S. A., Metod slaboi approksimatsii, izd. KrasGU, Krasnoyarsk, 1999
[5] Yanenko N. N., Metod drobnykh shagov resheniya mnogomernykh zadach matematicheskoi fiziki, Nauka, Novosibirsk, 1967 | Zbl
[6] Prilepko A. I., Orlovsky D. G., Vasin I. A., Methods for Solving Inverse Problems in Mathematical Physics, Marcel Dekker, N.Y., 2000 | MR | Zbl
[7] Kabanikhin S. I., Obratnye i nekorrektnye zadachi, Uchebnik dlya studentov vuzov, Sibirskoe nauch. izd-vo, Novosibirsk, 2009